# SDR FDEA201107072605

- Difficulty date: July 7, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 46,960 hours, 9,101 cycles
- Engine: Ge CF680C2D1F
- Engine time: 50,170 hours, 9,040 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE N1 STOPPED AT APPROX 101 PERCENT.  OTHERS ALREADY STABILIZED AT 111.4 PERCENT.  PUSHED NR 3 THROTTLE UP AND GOT SLOW CONTINUOUS ACCELERATION.   REJECT T/O FOR NR 3 ENGINE N1 TOO LOW.  NR1 AND NR2 N1 AT 111.4 , NR3 N1 AT 101.2 .  TRIED PUSHING NR 3 THROTTLE UP TO FADEC BAR.  NR 3 N1 ONLY CAME UP LESS THAN 1PERCENT.  ACFT BACK TO THE BLOCKS AFTER RTO AT AROUND 46KTS.  INSPECTED INLET & EXHAUST NO DAMAGED & ABNORMAL FOUND,  EEC3 A & B NO CURRENT,   FAULT & FAULT REVIEW NO FAULT HISTORY SHOWN, INSPECTED NR 3 ENG FUEL FILTER, NO METAL   FOUND, R & R FUEL FILTER IAW AMM 73-11-04-4-0 IAW ENGINEERING RECOMMENDATION.  R & R NR 3 ENG EEC IAW AMM 73-21-00-0-1, NR 3 HMU R & R IAW AMM 73-21-01-4-1, ALSO CHECKED NR 3 EEC PS3 SENSING LINE. NORMAL, MOTORED PERFORMED IAW JRH, NO LEAK NOTED.   RAN NR 3 ENG IAW JRH-MIN APPROACH IDLE OK, ALL PARAMETERS NORMAL. HIGN ENERGY STOP INSPECTION COMPLIED WITH IAW MM 05-56-01-6.   NR 3 ENG BORO INSPECTION SATISFACTORY PER AMM 72-00-07-6-1. DURING  INSPECTION FOUND PS3 TUBE SUPPORT BRACKET BROKEN, WELD REPAIRED PER ENG MANUAL 72-09-03.  R & R NR 3 ENG N1 SPEED SENSOR IAW AMM 77-11-01-4-1.  PEFORMED NR 3 ENG HIGH POWER RUN & 83% POWER ASSURANCE TEST,  FOUND ALL PARAMETERS NORMAL.
